# SDR GRAA9541

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE FLYING AT 35,000 FEET OVER ROCK SPRINGS WYOMING, A/C WAS OPERATING ON THE STANDBY AUTO PRESSURE CONTROLLER WHEN THE AIRCRAFT BEGAN TO LOSE CABIN PRESSURE.  THE PILOT BEGAN TO DESCEND THE A/C AND SWITCHED TO THE PRIMARY AUTO PRESSURE CONTROLLER AND CONTINUED TO SALT LAKE CITY, UTAH.  UPON ARRIVAL INTO SALT LAKE, MAINTENANCE TROUBLESHOT THE SYSTEM AND THE STANDBY AUTO PRESSURE CONTROLLER FAILED THE TEST.  MAINTENANCE DMI'D THE SYSTEM IAW MEL 21-24.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
